1. bookVolume 29 (2021): Edition 3 (November 2021)
Détails du magazine
License
Format
Magazine
eISSN
1844-0835
Première parution
17 May 2013
Périodicité
1 fois par an
Langues
Anglais
Accès libre

Bounds for the minimum distance function

Publié en ligne: 23 Nov 2021
Volume & Edition: Volume 29 (2021) - Edition 3 (November 2021)
Pages: 229 - 242
Reçu: 29 Dec 2020
Accepté: 28 Mar 2021
Détails du magazine
License
Format
Magazine
eISSN
1844-0835
Première parution
17 May 2013
Périodicité
1 fois par an
Langues
Anglais
Abstract

Let I be a homogeneous ideal in a polynomial ring S. In this paper, we extend the study of the asymptotic behavior of the minimum distance function δI of I and give bounds for its stabilization point, rI, when I is an F -pure or a square-free monomial ideal. These bounds are related with the dimension and the Castelnuovo–Mumford regularity of I.

Keywords

MSC 2010

[AE05] Ian M. Aberbach and Florian Enescu. The structure of F-pure rings. Math. Z., 250(4):791–806, 2005.10.1007/s00209-005-0776-y Search in Google Scholar

[DSNnB18] Alessandro De Stefani and Luis Núñez Betancourt. F -thresholds of graded rings. Nagoya Math. J., 229:141–168, 2018.10.1017/nmj.2016.65 Search in Google Scholar

[GSRTR02] M. González-Sarabia, C. Rentería, and H. Tapia-Recillas. Reed-Muller-type codes over the Segre variety. Finite Fields Appl., 8(4):511–518, 2002.10.1006/ffta.2002.0360 Search in Google Scholar

[GW78] Shiro Goto and Keiichi Watanabe. On graded rings. I. J. Math. Soc. Japan, 30(2):179–213, 1978.10.2969/jmsj/03020179 Search in Google Scholar

[HH] Melvin Hochster and Craig Huneke. Tight closure in equal characteristic zero. Unpublished manuscript available at http://www.math.lsa.umich.edu/hochster/tcz.ps. Search in Google Scholar

[HR76] Melvin Hochster and Joel L. Roberts. The purity of the Frobenius and local cohomology. Adv. Math., 21(2):117–172, 1976.10.1016/0001-8708(76)90073-6 Search in Google Scholar

[HS06] Craig Huneke and Irena Swanson. Integral closure of ideals, rings, and modules, volume 336 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge, 2006. Search in Google Scholar

[JV21] Delio Jaramillo and Rafael H. Villarreal. The v-number of edge ideals. J. Combin. Theory Ser. A, 177:105310, 35, 2021.10.1016/j.jcta.2020.105310 Search in Google Scholar

[MBPV17] José Martínez-Bernal, Yuriko Pitones, and Rafael H. Villarreal. Minimum distance functions of graded ideals and Reed-Muller-type codes. J. Pure Appl. Algebra, 221(2):251–275, 2017.10.1016/j.jpaa.2016.06.006 Search in Google Scholar

[NnBPV18] Luis Núñez Betancourt, Yuriko Pitones, and Rafael H. Villarreal. Footprint and minimum distance functions. Commun. Korean Math. Soc., 33(1):85–101, 2018. Search in Google Scholar

[RMSV11] Carlos Rentería-Márquez, Aron Simis, and Rafael H. Villarreal. Algebraic methods for parameterized codes and invariants of vanishing ideals over finite fields. Finite Fields Appl., 17(1):81–104, 2011.10.1016/j.ffa.2010.09.007 Search in Google Scholar

[Sch10] Karl Schwede. Centers of F -purity. Math. Z., 265(3):687–714, 2010.10.1007/s00209-009-0536-5 Search in Google Scholar

[TW04] Shunsuke Takagi and Kei-ichi Watanabe. On F-pure thresholds. J. Algebra, 282(1):278–297, 2004.10.1016/j.jalgebra.2004.07.011 Search in Google Scholar

[Vil15] R. Villarreal. Monomial Algebras. Monographs and Research Notes in Mathematics. Chapman and Hall/CRC, second edition, 2015. Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo